Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2004, Volume 49, Issue 4, Pages 803–813 (Mi tvp198)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

On exact asymptotics in the weak law of large numbers for sums of independent random variables with a common distribution function from the domain of attraction of a stable law. II

L. V. Rozovskii

Saint-Petersburg Chemical-Pharmaceutical Academy

Abstract: Let us consider independent identically distributed random variables $X_1, X_2, … $, such that
$$ U_n=\frac{S_n}{B_n} -n a_n \longrightarrow \xi_\alpha\qquad weakly as\quad n\to\infty, $$
where $S_n = X_1 + \cdots + X_n$, $B_n>0$, $a_n$ are some numbers $(n\geq 1)$, and a random variable $\xi_\alpha$ has a stable distribution with characteristic exponent $\alpha\in[1,2]$.
Our basic purpose is to find conditions under which
$$ \sum_n f_n{P}\{U_n\geq\varepsilon\varphi_n\}\sim \sum_n f_n{P}\{\xi_\alpha\ge\varepsilon\varphi_n\}, \qquad\varepsilon\searrow 0, $$
with a positive sequence $\varphi_n$, which tends to infinity and satisfies mild additional restrictions, and with a nonnegative sequence $f_n$ such that $\sum_n f_n =\infty $.

Keywords: independent random variables, law of large numbers, stable law.

DOI: https://doi.org/10.4213/tvp198

Full text: PDF file (962 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2005, 49:4, 724–734

Bibliographic databases:

Received: 05.02.2003

Citation: L. V. Rozovskii, “On exact asymptotics in the weak law of large numbers for sums of independent random variables with a common distribution function from the domain of attraction of a stable law. II”, Teor. Veroyatnost. i Primenen., 49:4 (2004), 803–813; Theory Probab. Appl., 49:4 (2005), 724–734

Citation in format AMSBIB
\Bibitem{Roz04}
\by L.~V.~Rozovskii
\paper On exact asymptotics in the weak law of large numbers
for sums of independent random variables with a
common distribution function
from the domain of attraction of a
stable law.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 2004
\vol 49
\issue 4
\pages 803--813
\mathnet{http://mi.mathnet.ru/tvp198}
\crossref{https://doi.org/10.4213/tvp198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2144252}
\zmath{https://zbmath.org/?q=an:1103.60025}
\transl
\jour Theory Probab. Appl.
\yr 2005
\vol 49
\issue 4
\pages 724--734
\crossref{https://doi.org/10.1137/S0040585X97981408}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234407500013}


Linking options:
  • http://mi.mathnet.ru/eng/tvp198
  • https://doi.org/10.4213/tvp198
  • http://mi.mathnet.ru/eng/tvp/v49/i4/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. L. V. Rozovskii, “Small deviations of modified sums of independent random variables”, J. Math. Sci. (N. Y.), 159:3 (2009), 341–349  mathnet  crossref  zmath
    2. L. V. Rozovskii, “Probabilities of small deviations of the maximum of partial sums”, Theory Probab. Appl., 54:4 (2010), 717–724  mathnet  crossref  crossref  mathscinet  isi
    3. Theory Probab. Appl., 54:4 (2010), 703–717  mathnet  crossref  crossref  mathscinet  isi
    4. Rozovsky L., “Super large deviation probabilities for sums of independent lattice random variables with exponential decreasing tails”, Statistics & Probability Letters, 82:1 (2012), 72–76  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:261
    Full text:114
    References:53

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021